Background. Colchicine poisoning is potentially life-threatening. Deaths generally result from hypovolemic shock and cardiovascular collapse or secondary to rapidly progressive multiorgan failure. Objective. The purpose of this study is to discuss the clinical effects, treatments and outcomes of pediatric colchicine poisoning and highlight the possible benefits of urgent plasma and whole blood exchange therapy for those patients who were believed to ingest potentially lethal doses of the drug. Methods. Current study was designed as an observational case series study. The medical records of children aged 0-16 years who were hospitalized for colchicine poisoning at the Pediatric Intensive Care Unit of, between November 1985 and March 2011 were retrospectively evaluated. Results. We present twenty-three children with colchicine poisoning. Nausea and vomiting were the most common presenting complaint, in 70% of patients. Sixteen of the 23 cases presented after ingesting sub-toxic doses of colchicine (< 0.5 mg/kg), whereas 3 patients had consumed toxic doses of the drug (0.5-0.8 mg/kg). The remaining 4 patients were hospitalized after taking colchicine at a lethal dose (> 0.8 mg/kg). Three patients (13%) died. Conclusions. Any patient suspected of ingesting high doses of colchicine should prompt immediate fluid and electrolyte resuscitation and invasive hemodynamic monitorization in a pediatric intensive care unit. Although there is lack of strong evidence, early initiation of either whole blood or plasma exchange may be considered in patients presenting with lethal-dose colchicine intoxication. These reported experience of us put forth further research for consideration.